# SDR SIMA200210002

- Difficulty date: April 2, 2002
- Submitted: April 29, 2002
- Operation: Air carrier
- Aircraft: N906AE
- Make and model: Saab 340B
- Aircraft serial: 340B348
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 7253799383
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN HMBV INSPECTION OF AIRCRAFT, FOUND CABIN SEAT TRACK 18.3L FORWARD NEAR KICK PLATE CORRODED BEYOND SRM LIMITS.  REMOVED SECTION OF CORRODED SEAT TRACK.  INSTALLED IAW SAAB 340 SRM AND STANDARD SRM PRACTICES.  (M)
